MAUDE Adverse Event Report: ARTHREX, INC. GLENOID RMR SFT W/GLOVE PROTECTOR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. GLENOID RMR SFT W/GLOVE PROTECTOR; ORTHOPEDIC MANUAL SURG INSTR
Model Number GLENOID RMR SFT W/GLOVE PROTECTOR
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Visual evaluation did not showed any damaged.The twist attachment was not returned.During device functioning testing, the device was able to be attached to a known good reamer.
 
Event or Problem Description
It was reported that during a eclipse vaultlock surgery it was found that the attachment of the shaft was twisted and it did not fit into the reamer attachment.Therefore the surgeon had to use the jacob's chuck to finish the surgery successfully.There was no harm for patient, operator or third party reported.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
GLENOID RMR SFT W/GLOVE PROTECTOR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19285127
Report Number1220246-2024-03070
Device Sequence Number12842232
Product Code LXH
UDI-Device Identifier00888867058965
UDI-Public00888867058965
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGLENOID RMR SFT W/GLOVE PROTECTOR
Device Catalogue NumberAR-9211
Device Lot Number149809490
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2022
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown